Please wait...






Name

Mr. Agom Eunam Ugbeshe

Department

Mathematics

Designation

Lecturer II

Email

[email protected]


About Mr. Agom Eunam Ugbeshe

coming soon...


S/N Qualification School Atttended Started Finished

S/N Publication
E. U. AGOM and F. O. OGUNFIDITIMI (2016), Numerical Application of Adomian Decomposition Method to One Dimensional Wave Equations, International Journal of Science and Research, Volume 5, Issue 5, 2306 – 2309.
E. U. AGOM, F. O. OGUNFIDITIMI and EDET VALENTINE BASSEY (2017), Multistage Adomian Decomposition Method for Nonlinear 4th order Multi-Point Boundary Value Problems, Global Journal of Mathematics, Volume 10, No. 2, 675 – 680.
E. U. AGOM and A. M. BADMUS  (2015),   Application of Adomian Decomposition Method in Solving Second Order Nonlinear Ordinary Differential Equations, International Journal of Engineering Science and Invention, Volume 4, Issue 11, November, 60 – 65.
E. U. AGOM and F. O. OGUNFIDITIMI, (2015),   Adomian Decomposition Method for Bernoulli Differential Equations, International Journal of Science and Research, Volume 4, Issue 12, 1581 – 1584.
E. U. AGOM, F. O. OGUNFIDITIMI and P. N. ASSI (2017), Numerical Application of Adomian Decomposition Method to Fifth-Order Autonomous Differential Equations, Journal of Mathematical and Computational Science, Volume 7, No. 3, 554 – 563.
E. U. AGOM, F. O. OGUNFIDITIMI and EDET VALENTINE BASSEY (2017), Lobatto- Runge-Kutta Collocation and Adomian Decomposition Method on Stiff Differentioal Equations, International Journal of Mathematical Research, Volume 6, No. 2, 53 – 59.DOI: 10.18488/journal.24.2017.62.53.59
E. U. AGOM and A. M. BADMUS  (2015),   Correlation of Adomian Decomposition and Finite Difference Methods in Solving Nonhomogeneous Boundary Value Problems, Pacific Journal of Science and Technology, Volume 16, Number 1,  104 – 109.
E. U. AGOM, F. O. OGUNFIDITIMI and P. N. ASSI (2017) On Adomian Polynomials and its Application to Lane-Emden Type of Equation, International Journal of Mathematical Research. Volume 6, No. 1, 13 - 21
E. U. AGOM, F. O. OGUNFIDITIMI and A. Tahir (2016), Numerical Solution of Fourth Order Linear Differential Equations by Adomian Decomposition Method, British Journal of Mathematics and Computer Science, 17(4): 1 – 8. DOI : 10.9734/BJMCS/2016/24714
S. E. Ekoro, E. U. AGOM and B. E. A. Eno (2016), Hybrid Linear Multistep Method with Multiple Hybrid Predictors for Stiff Differential Equations, International Journal of Scientific Engineering and Applied Sciences, Volume 2, Issue 11, 38 – 45.
E. U. AGOM and F. O. OGUNFIDITIMI, (2015),   Modified Adomian Polynomial for Nonlinear Functional with Integer Exponent, International Organization of Scientific  Research -Journal of Mathematics, Volume 11, Issue 6, version 5, 40 – 45.
E. U. AGOM and F. O. OGUNFIDITIMI, (2016), Numerical Solution of Third Order Time-Invariant Linear Differential Equations by Adomian Decomposition Method, The International Journal of Engineering and Science, volume 5, Issue 6, 81 – 85.
E. U. AGOM, F. O. OGUNFIDITIMI and I. M Esuabana (2018), Cubic B-Spline Collocation and Adomian Decomposition Method on 4th order Multi-point Boundary Value Problems, Journal of Advances in Mathematics and Computer Science, Volume 27, No. 1, 1 – 7. DOI: 10.9734/JAMCS/2018/40656
E. U. AGOM and M. S. ATURETA  (2015),   Two Compartmental Mathematical Analysis of the Diffusion of a Therapeutic Agent in Human Tissues, International Journal of Science and Research, Volume 4, Issue 8, 1235 – 1238.
E. U. AGOM and A. M. BADMUS, (2015),   A Concrete Adomian Decomposition Method for Quadratic Riccati’s Differential Equations, Pacific Journal of Science and Technology, Volume 16, Number 2,  57 – 62.
A. M. BADMUS and E. U. AGOM  (2011),   A Class of Hybrid block Methods for Solving  Special second order Ordinary Differential Equations, African Journal of Physical Sciences, Volume 4, Number 2,  56 – 61.
E. U. AGOM, F. O. OGUNFIDITIMI and I. M Esuabana (2018), Exact Solution of Coupled Parallel Resonant Circuits by Decomposition Method, lnternational Journal of Chemistry Mathematics and Physics, Volume 2, Issue 2, 19 – 22. DOI: 10.22161/ijcmp.2.2.2

warning No Result For Grants Received.


warning No Result For Conferences Attended.